# SDR DALA2015030101753

- Difficulty date: February 28, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 67,378 hours, 8,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TOOLING DAMAGE LT WING STR 9.5L AT RIB 32 AFT .2500" HOLE, ERA 386382-14AD, REV ORIGINAL.
